# SDR MASA200601759

- Difficulty date: July 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 8,847 hours, 6,082 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7124 IAD - CREW GOT A ROLL SPOILER CAUTION ON ENGINE SHUTDOWN.  MOC RESET THE SYSTEM WITH THE CREW.
